# SDR ASAA0680286

- Difficulty date: March 26, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936028501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 30 CORRODED BEYOND LIMITS.  BLENDED CORRODED AREA AND INSTALLED REPAIR U CHANNEL PER SRM 53 02.
